# SDR 20000816SH026

- Difficulty date: August 2, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- System (JASC): 3210 · Main Landing Gear
- Part: Wheel
- Part number: 40172
- Part serial: 26492
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF FOUND CRACKED DURING A ROUTINE INSPECTION.  (X)
